# SDR HALA0800578

- Difficulty date: May 14, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 20,323 hours, 3,918 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Lt Compressor
- Part time: 20,284 hours, 3,901 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

ATB: FL 350 SMOOTH AIR LT ENGINE EXPERIENCED LOUD BANG, MODERATE VIBRATION AND LOUD GRINDING SOUNDS.  SHUT DOWN ENGINE AND RETURNED TO OGG.  INITIAL FINDINGS DURING LT ENG HPC BORESCOPE.  FOUND 5TH AND 6TH STAGE COMPRESSOR BLADES AND STATOR DAMAGED.   LT ENGINE WAS REMOVED & REPLACED.
